#2701 ·
So, we’re talking about the adjustment phase from the start, then? 😁
I happened to come across some information online suggesting that side effects should taper off after about three months. If I find myself still being completely impossible by then, it’s clear this medication isn't the right fit for me, regardless of how much I preferred it over Yasmin earlier on. That said, I have absolutely no intention of going off the pill entirely just yet, so I might just try switching to something else in a few months.
I happened to come across some information online suggesting that side effects should taper off after about three months. If I find myself still being completely impossible by then, it’s clear this medication isn't the right fit for me, regardless of how much I preferred it over Yasmin earlier on. That said, I have absolutely no intention of going off the pill entirely just yet, so I might just try switching to something else in a few months.